# SDR UIEA2022073000794

- Difficulty date: August 12, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 107,945 hours, 21,076 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Radome
- Part number: 284T005239
- Part serial: 000029
- Condition: Delaminated
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADOME OUTER SKIN, HONEYCOMB AREA WITH IMPACT( RADOME WAS REPLACED (NEW RADOME P/N 284T0052-39 S/N 000673) IAW AMM 53-12-01-A02-054 )
